×

Approximation of an equilibrium problem with respect to the argument. (Russian, English) Zbl 1072.91002

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 11, 1972-1982 (2004); translation in Comput. Math. Math. Phys. 44, No. 11, 1875-1884 (2004).
Necessary and sufficient conditions for the approximation of the abstract equilibrium problem in terms of the argument are formulated and proved. The results are applied to the two-person Nash game in which the behavior of each player is described by a system of linear differential equations and a terminal functional.

MSC:

91A10 Noncooperative games
49K40 Sensitivity, stability, well-posedness
90C31 Sensitivity, stability, parametric optimization
90C47 Minimax problems in mathematical programming
91A05 2-person games
91A23 Differential games (aspects of game theory)
PDF BibTeX XML Cite